# SDR VNAA2019120541102

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 9,987 hours, 9,111 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOP MESSAGE ON TAKE OFF, CAPT WAS CONCERNED WITH GUSTING WINDS IN CVG SO RTF IN CLT, THIS IS A REPEAT ITEM WITH THIS AC SO WE SWAPPED TO ANOTHER AC AND WILL CONTINUE THE FLIGHT CREW DID NOT DECLARE AN EMERGENCY AND WAS ABLE DO A SUCCESSFUL RESET
